Hindawi Publishing Corporation Journal of Inequalities and Applications Volume 2011, Article ID 320932, 17 pages doi:10.1155/2011/320932
Research Article Precise Asymptotics in the Law of Iterated Logarithm for Moving Average Process under Dependence
Jie Li1, 2
Wang Yanan Institute for Studies in Economics, Xiamen University, Xiamen 361005, China School of Mathematics and Statistics, Zhejiang University of Finance and Economics, Hangzhou 310018, China
Correspondence should be addressed to Jie Li, lijiezufe@gmail.